MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INTERCONTINENTAL, S.R.L 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 35-401106
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "customer notes they were injecting using high pressure and it leaked." deroyal industries, inc.Requested return of the device and received it on 7/22/2025.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "customer notes they were injecting using high pressure and it leaked.".
 
Additional Manufacturer Narrative
A user facility reported, "customer notes they were injecting using high pressure and it leaked.".Deroyal industries, inc.Requested return of the device and received it on 7/22/2025.Deroyal reviewed the device history record (dhr) and found no discrepancies within the manufacturing or assembly process.The visual inspection and functional testing were also reviewed within the dhr.The visual inspection, torque test, vacuum leak test and hydrostatic test were all reviewed for the lot provided and each were within the respective specifications.The hydrostatic test was performed on the sample returned and no discrepancies were found within the specification.No leaks were found within the tolerance for low pressure manifolds.The ifu was reviewed and confirmed to state that low pressure manifolds have a maximum pressure rating of 250 psi.Deroyal conducted a complaint to sales ratio from february 2023 to june 2025 and found no other similar complaints.The complaint to sales ratio was found to be (b)(4).Root cause: the investigation did not show any discrepancies within inspection or functional testing in the device history record or when reviewed on the returned sample.Because of this and the fact that the complaint stated that the customer was using high pressure, the root cause has been determined to be user error.Corrective and preventive actions: because the root cause was determined to be user error and labeling was reviewed and found to list the correct pressure specifications, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
3 PORT MANIFOLD KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22639306
Report Number3005011024-2025-00009
Device Sequence Number9563971
Product Code OEQ
UDI-Device Identifier00749756371803
UDI-Public00749756371803
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
ENFDISC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35-401106
Device Lot Number61104305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown